Lp norm convergence of rational operators on the unit circle

Szabó, Zoltán (1998) Lp norm convergence of rational operators on the unit circle. MATHEMATICA PANNONICA, 9 (2). pp. 281-292.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:54
Last Modified: 11 Dec 2012 14:54
URI: http://eprints.sztaki.hu/id/eprint/1649

Update Item Update Item